| Model Number |
305C225 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Ventricular Fibrillation (2130); Heart Block (4444)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 9 years and 7 months post implant of this 25mm aortic bioprosthetic valve implanted in the pulmonary position, an implantable cardioverter-defibrillator was implanted.The reason for the implantable cardioverter-defibrillator was reported as prior sudden cardiac arrest or ventricular fibrillation and 3rd degree atrioventricular block.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the aortic bioprosthetic valve had not acutely caused the patient issues.No additional adverse patient effects were reported.